# SDR HEEA0010490

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Coupling
- Part number: 406040340101
- Condition: Defective
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT AND REPAIR DISC PACK FOR SERVICEABILITY.
